# SDR SWAA2023071874658

- Difficulty date: July 4, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED<[01] WELDED CRACK ON AFT CARGO BAY AFT CORNER SCUFF PLATE USING ER4043 ALUMINUM FILLER ROD LOT NUMBER 1131216 PER SRM 53-60-15-2R-1 PARAGRAPH 4. B. (2) AND (4). REPAIR AREA STILL REQUIRES A DYE PENETRANT INSPECTION. EQUIPMENT USED: WELDING MACHINE E10583;CALIBRATION DUE DATE 01/2024;[02] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1. REPAIR AREA STILL REQUIRES A DYE PENETRANT INSPECTION.;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2561-1; 2; 3 CAL DUE: 08/23;[04] SANDED REPAIR WELD PER SRM 53-60-15-2R-1 PARAGRAPH 4.B.(5);[05] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 4;[06] OK TO INSTALL AFT CARGO BAY AFT CORNER SCUFF PLATE.;[07] VERIFIED CORRECTIVE ACTION 6. OK TO INSTALL.;[08] INSTALLED ACB AFT CORNER SCUFF PLATE PER SRM 53-60-15-2R-1 AND AMM 53-11-02-420-801 USING SCREW GUN ID: NCX001167 DUE: 01/2024.;[09] VERIFIED CORRECTIVE ACTION 8.
